# SDR AALA202506271604

- Difficulty date: June 10, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 34,812 hours, 15,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR STRUCTURE WEB AT BS 990, RBL 31. ACCOMPLISHED DOUBLER REPAIR PER SRM 51-40-02-0G, SRM 51-70-13-2R-4 AND EA 295213.
